# SDR FDEA201210213709

- Difficulty date: October 21, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 9,875 hours, 1,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771123
- Part serial: 2626
- Condition: Failed
- Location: Pax Door
- Part time: 7,309 hours, 975 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SLIDE ACTIVATED. CAPT/FO, BOTH VERIFIED DOOR(S) WERE DISARMED BUT SLIDE ACTIVATED,  DOOR SYNOPSIS INDICATED "M" ON BOTH DOORS.  REMOVED LT DOOR MOUNTED ESCAPE SLIDE IAW AMM  25-66-00 201, AND LT CREW DOOR CLOSED EASILY.    INSTALLED LT ENTRY DOOR ESCAPE SLIDE PACK PER MM 25-66-01-4. R & R LT EPAS RESERVOIR AND OPS CHECKED OK PER MM 52-11-22-4.
